# SDR AALA202404255009

- Difficulty date: February 9, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L= 13.571 IN, W= 1.343 IN. D= 0.002 IN. ON SPIGOT FITTING RECEPTACLE ON RIGHT PYLON, BETWEEN RIB 4 AND RIB 5.  REPLACED SPIGOT FITTING PER SRM 54-51-12-300-002.
